Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Bumps in the throat, cough. Tried antibiotics. Getting yeast infections. Any other treatment options?

Hello, I have a cough and bumps in the back of my throat. The cough is making my throat feel seems like an upper respitory issue but I do not want to take antibiotics. I have treated these symptoms twice with antibiotics and it always seems to mess up my digestive system and I always get yeast infections as a result. Is there some other way to treat what may seems like a respiratory infection? over the counter meds?
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response
If you have taken antibiotics for throat earlier and still have recurrent problem then it might be Gastroesophageal reflux which is causing this problem again and again .
You can take----
Tab. Mucinac 600 once daily
Tab. Sonpraz D (Omeprazole +Domperidom ) two times a day half an hour before meals
Syp. Digene gel 2 tsf two times a day half an hour before meals
Cap. Zevit (multivitamin) twice daily
Keep head end of bed elevated.
Avoid alcohol, Smoking
Do brisk walking daily
Go for walk after dinner
Avoid spicy food
Avoid late night coffee
follow up after 7 days.
Answered: Thu, 11 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor